MathSciNet Relay Station
MathSciNet bibliographic data
MR310922 (46 #10020) 58A30 (57D30)
Sussmann, Héctor J. Orbits of families of vector fields and integrability of systems with singularities. Bull. Amer. Math. Soc. 79 (1973), 197–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement